# SDR IPXA2025010930003

- Difficulty date: October 8, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 73,142 hours, 24,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32115
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* REF BARCODE T3F18E005AYYG DENT ON TAIL OF FUSELAGE, TO THE LEFT OF TAIL SKID. APPROXIMATELY 6" FORWARD OF STRINGER AT ST 1702.0. RE-OPENED DUE TO REVISED RECURRING INSPECTION ADJUSTMENT. REPAIR IAW: SRM 53-00-01-2R-10 REPAIR MATERIAL:  -1 DOUBLER 0.063IN 2024-T3 CLAD  -2 BACR15FV()KE RIVETS THIS IS A CATEGORY A REPAIR. THE INSPECTION GIVEN IN THE MAINTENANCE PLANNING DATA (MPD) ARE SUFFICIENT TO MAINTAIN THE DAMAGE TOLERANCE OF THE INITIAL STRUCTURE WITH THIS REPAIR INSTALLED.
